| Catalog Number |
35502 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
Event or Problem Description
In this event it is reported that a s atlantis abutment ti is believed to caused the implant to fracture because the abutment was ordered for an astra ev 5.4 implant, and the implant that is in the patient's mouth is a primetaper ev 5.4 with an internal connection of 4.8.